Manage rheumatic pain or relieve discomfort from sports injuries with Deep Relief Gel.
Containing ibuprofen and levomenthol, it gives you the painkilling force of two highly effective analgesics, while tackling inflammation efficiently.
A practical alternative to painkilling tablets or capsules, this two-way gel will get to work as soon as you’ve applied it, giving you relief from muscle pain when you need it most.
Soothing and fast-working, it's designed to accurately target the source of your pain.
Presented in a handy 30g tube within an outer packet, this Deep Relief Gel is a practical option for a medicine cabinet.
For adults, the elderly and children over 12 years. Please folliw the instructions on the enclosed leaflet. Use this medicine only on your skin. apply 1-4cm of gel as a thin layer up to 3 times per day. Do not use more often than every 4 hours. If symptoms persist consult your doctor or pharmacist.
If you are allergic to ibuprofe, menthol, any of the ingredients, aspirin or any other painkillers, Do not use if you are more than 6 months pregnant or if you are breastfeeding. Consult your doctor before use if you are taking aspirin, any painkillers or if you are pregnant, Do not use after the expiry date. Store below 25 °C.
Ibuprofen 5% w/w
Levomenthol 3% w/w
Carbomer, propylene glycol, diisopropanolamine, ethanol, purified water.
|This product has no reviews yet.|